# SDR MWEA030194

- Difficulty date: May 1, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 38,683 hours, 42,022 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 9957871517
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S AFT SEAT TRACK HOLES ARE ENLONGATED.  REMOVED TOP LEG OF FIRST OFFICER'S  AFT SEAT TRACK AND TOP LEG OF PILOT'S SEAT, DRILLED UP SEAT TRACK AND INSTALLED TOP LEG SEAT TRACK AND TOP LEG OF PILOTS SEAT TRACK.
